Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had tubal ligation. Having light, delayed periods, cramps, lower backache, tiredness, headache, lightheadedness. Normal?

i had a tubal 3 years ago my period was 1 wk late didnt last the normal and wasnt as heavy as normal. i since have on and off cramps (mild) and lower back acke i feel more tired than usual and get headaches and have had some lightheadedness . is this a normal thing after tubal or do i have an imbalace what are your thoughts.
Asked On : Mon, 12 Nov 2012
Answers:  0 Views:  26 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor